# SDR 2022F00265

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 90,527 hours, 41,162 cycles
- Engine: Ge CF680A2
- Engine time: 58,458 hours, 37,874 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING RT ENG START, NO N2; NO START VALVE; NO ROTATION VERIFIED ON GRIND. AIRCRAFT BTB AND GROUNDED BY MAINTENANCE. MAINTENANCE RE-SECURED CANNON PLUG ON START VALVE IAW B767 AMM 20-60-01. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
